MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX600 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX600 PATIENT MONITOR
Model Number 865242
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter institution phone number: (b)(6).Reporter phone number: (b)(6).A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that they found the o2 saturation measurement to be not accurate.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
Additional good faith effort to complete investigation is still pending at this time.A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : not returned.
 
Event or Problem Description
The customer reported that they found the o2 saturation measurement to be not accurate.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.The philips representatives have not been able to obtain any additional information despite several requests being made.The cause of the event is unknown.It is unknown if the issue was resolved.The device remained on site.

Brand Name
INTELLIVUE MX600 PATIENT MONITOR
Common Device Name
INTELLIVUE MX600 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13401455
Report Number9610816-2022-00052
Device Sequence Number1687606
Product Code DSI
UDI-Device Identifier00884838029095
UDI-Public00884838029095
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number865242
Device Catalogue Number865242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer08/19/2022
08/19/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date09/21/2022
11/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown